# SDR SIMA20240905001

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 21,790 hours, 14,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER ENTRY DOOR DIFFICULT TO OPEN. LUBRICATED FWD-PASSENGER DOOR COMMAND RAMP ROLLER SHAFT AND BUSHINGS IAW AMM 53-10-21.MAIN ENTRY DOOR OPS CHECKS GOOD AMM 52-11-00.
